Paper “On the p-length of some finite p-soluble groups” to appear in Israel J. Math.

The following paper has been accepted for publication. We will inform about the bibliographical details.

El siguiente artículo ha sido aceptado para su publicación. Informaremos sobre los detalles bibliográficos.

El següent article ha sigut acceptat per a la seua publicació. N’informarem sobre els detalls bibliogràfics.

A. Ballester-Bolinches, R. Esteban-Romero, Luis M. Ezquerro,

On the p-length of some finite p-soluble groups

Israel J. Math.

 

Abstract

The main aim of this paper is to give structural information of a finite group of minimal order belonging to a subgroup-closed class of finite groups and whose p-length is greater than 1, p a prime number. Alternative proofs and improvements of recent results about the influence of minimal p-subgroups on the p-nilpotence and p-length of a finite group arise as consequences of our study.

 

http://permut.blogs.uv.es/2013/08/19/paper-on-the-p-length-of-some-finite-p-soluble-groups-to-appear-in-israel-j-math/

Paper “Algorithms for permutability in finite groups”

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, E. Cosme-Llópez, R. Esteban-Romero

Algorithms for permutability in finite groups

Cent. Eur. J. Math., 11 (11), 1914-1922 (2013).

Abstract: In this paper we describe some algorithms to identify permutable and Sylow-permutable subgroups of finite groups, Dedekind and Iwasawa finite groups, and finite T-groups (groups in which normality is transitive), PT-groups (groups in which permutability is transitive), and PST-groups (groups in which Sylow permutability is transitive). These algorithms have been implemented in a package for the computer algebra system GAP.

Keywords:  Finite group • Permutable subgroup • S-permutable subgroup • Dedekind group • Iwasawa group • T-group • PT-group • PST-group • Algorithm
Mathematics Subject Classification (2010):  20D10, 20D20, 20-04

http://permut.blogs.uv.es/2013/08/14/paper-algorithms-for-permutability-in-finite-groups/